Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 3:36 PM CDT for Dallam County, Hartley County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2016, 3:36 PM CDT (20:36 UTC)
- Expired
- Apr 15, 2016, 4:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dallam County, TX, Hartley County, TX
The radar
The Amarillo radar (KAMA), 139 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:19 PM CDT | HAIL 1.75 | 3 Nw Ware, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WUUS54 KAMA 152036
SVRAMA
TXC111-205-152115-
/O.NEW.KAMA.SV.W.0004.160415T2036Z-160415T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT FRI APR 15 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHWESTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 415 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
AMISTAD...MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
DALHART AND WARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.
LAT...LON 3610 10304 3645 10292 3621 10233 3572 10281
3581 10304
TIME...MOT...LOC 2035Z 203DEG 43KT 3592 10297
HAIL...1.50IN
WIND...60MPH
$$
CE2 follow-up statements
942
WWUS54 KAMA 152057
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
357 PM CDT FRI APR 15 2016
TXC111-205-152115-
/O.CON.KAMA.SV.W.0004.000000T0000Z-160415T2115Z/
HARTLEY TX-DALLAM TX-
357 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN HARTLEY AND SOUTHWESTERN DALLAM COUNTIES...
AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
WARE...OR 19 MILES WEST OF DALHART...MOVING NORTHEAST AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000.
LAT...LON 3610 10304 3642 10289 3621 10233 3591 10280
3597 10292
TIME...MOT...LOC 2056Z 205DEG 40KT 3613 10285
HAIL...1.50IN
WIND...60MPH
$$
CE767
WWUS54 KAMA 152109
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT FRI APR 15 2016
TXC111-205-152115-
/O.CON.KAMA.SV.W.0004.000000T0000Z-160415T2115Z/
HARTLEY TX-DALLAM TX-
409 PM CDT FRI APR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL HARTLEY AND SOUTHWESTERN DALLAM COUNTIES...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARE...OR 16
MILES NORTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE.
PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WARE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3615 10301 3642 10289 3621 10233 3599 10267
TIME...MOT...LOC 2109Z 221DEG 25KT 3616 10277
HAIL...1.50IN
WIND...60MPH
$$
CEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:12 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 15, 2:12 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 212 PM CDT FRI APR 15 2016 .MESOSCALE UPDATE... ...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING... CURRENT OBSERVATIONAL ANALYSIS, INCLUDING A SPECIAL 18Z KAMA SOUNDING REVEAL A POTENTIALLY CONCERNING PICTURE FOR THIS AFTERNOON AND EVENING AROUND THE PANHANDLES. SYNOPTICALLY: A LARGE UPR LOW SPINNING TO OUR WEST WILL SEND A WAVE OUR DIRECTION LATE THIS AFTERNOON. THIS WAVE WILL OVERSPREAD A SHARPENING DRYLINE IN THE VICINITY OF THE TX/NM BORDER AROUND 20-21Z THIS AFTERNOON. BELIEVE THAT THE UPR WAVE, ALONG WITH CONVERGENCE ALONG THE DRYLINE WILL BE SUFFICIENT TO SPAWN ISOLATED TO SCATTERED THUNDERSTORMS BY MID TO LATE AFTERNOON. THE MOST FAVORED LOCATIONS FOR INITIAL ACTIVITY SEEM TO BE FROM ROUGHLY HARTLEY TO DALHART TO BOISE CITY. AT THE MESOSCALE: THE 18Z KAMA SOUNDING SHOWS AN INTERESTING THERMODYNAMIC PROFILE WITH LOW LEVELS STRUGGLING TO MIX OUT BENEATH A SHARP INVERSION CENTERED AROUND H8. SFC OBS REFLECT THIS AS MOST EVERY LOCATION IN THE TEXAS PANHANDLE REMAINED BELOW 70F AT 1PM. DEWPTS ARE FAIRLY HOMOGENOUS IN THE LOW TO MID 50S. WITH CLOUDS FINALLY MIXING OUT BETWEEN UPR WAVES, EXPECT TEMPS TO REACH THE MID 70S THIS AFTERNOON. WITH MID LEVEL COOLING OVERSPREADING THE WRN PANHANDLES, A NARROW CORRIDOR OF MLCAPE VALUES OF 1500 TO 2000 J/KG WILL LIKELY BE NOTED LATE THIS AFTERNOON/EARLY THIS EVENING. VALUES OF 0-3 MLCAPE SHOULD INCREASE TO 75-100 J/KG FROM 00Z-03Z. IN ADDITION TO THE AFOREMENTIONED UPR WAVE, SEVERAL OTHER FACTORS CAUSE INCREASING CONCERN EARLY THIS EVENING AS LOW LEVEL WIND PROFILES BECOME QUITE CONDUCIVE TO LOW LEVEL MESOCYCLONES AND LCL HEIGHTS FALL BELOW 1000M. 0-1 AND 0-3 SRH VALUES INCREASE SUBSTANTIALLY JUST BEYOND 00Z AS CONTINUED COOLING ALOFT COUNTERACTS SOME MINOR LOSS OF DAYTIME HEATING TO PROVIDE A LOW LEVEL ENVIRONMENT RIPE WITH TORNADIC POTENTIAL FOR ANY ONGOING/DEVELOPING SUPERCELLS. FAVORABLE LOW-LEVEL WIND FIELDS WILL BE NOTED THROUGH MOST OF THE NIGHT, WITH INDICATIONS THAT THE THERMODYNAMIC ENVIRONMENT MAY BOUNCE BETWEEN SFC-BASED AND ELEVATED ALL THE WAY THROUGH AROUND MIDNIGHT. THREATS AND TIMING: ALL SEVERE WEATHER THREATS APPEAR POSSIBLE THIS EVENING WITH A CONCERNING WINDOW FOR TORNADOES FROM AROUND 00Z-05Z, WHERE A TEMPORAL AND SPATIAL OVERLAP OF FAVORABLE INSTABILITY AND LOW LEVEL SHEAR EXISTS. SHEAR PROFILES WILL FAVOR MORE DISCRETE STORM MODE THIS AFTERNOON AND EVENING BEFORE A SLIGHT SHIFT TOWARD A BIT MORE STORM INTERACTION AND UPSCALE GROWTH LATER IN THE NIGHT AS MID LEVEL FLOW BACKS AHEAD OF THE (SLOWLY) APPROACHING UPR LOW. LARGE HAIL WILL BE A THREAT THROUGHOUT THE EVENT, ESPECIALLY GIVEN EXPECTED SUPERCELL STORM MODE AND GENERALLY DRY MID LEVELS. THE SEVERE THREAT WILL GENERALLY BEGIN IN THE NW PANHANDLES AROUND 4 PM LIKELY CONTINUE IN ONE FORM OR ANOTHER THROUGH AT LEAST THE FIRST HALF OF THE NIGHT. LOCATION: THE WESTERN HALF OF THE COMBINED PANHANDLES WILL BE FAVORED FOR SUPERCELLS THIS AFTERNOON/EVENING. THOUGH THE ENVIRONMENT IN THE EASTERN PANHANDLES WILL BE MUCH LESS FAVORABLE, THE "INERTIA" OF MATURE SUPERCELLS MAY BE ENOUGH TO ALLOW A FEW SUPERCELLS TO CHUG INTO THE ERN PANHANDLES. ALL-IN-ALL: A PRETTY FAVORABLE SETUP FOR SEVERE STORMS IS IN THE OFFING WITH THE POTENTIAL FOR SEVERAL SCATTERED SUPERCELLS TO AFFECT THE PANHANDLES THIS EVENING AND TONIGHT. ELSENHEIMER/SIMPSON && .PREV DISCUSSION... /ISSUED 637 AM CDT FRI APR 15 2016/ AVIATION... VERY LOW CLOUDS HAVE MOVED INTO THE KAMA TERMINAL ONCE AGAIN THIS MORNING AND MVFR CEILINGS ARE RIGHT ON THE EDGE OF KGUY. EXPECT DIMINISHED FLIGHT CATEGORIES FOR KAMA AND KGUY THROUGH 14Z TO 15Z UNTIL THE LOW CLOUDS MIX OUT. KDHT SHOULD REMAIN VFR THROUGH THE MORNING AND THE BETTER PART OF THIS TAF CYCLE. LOW LEVEL WIND SHEAR WILL ALSO BE AN ISSUE FOR THE START OF THIS TAF CYCLE WITH A 50KT JET RIGHT OFF THE DECK. AS MIXING INCREASES LATER THIS MORNING EXPECT THE LLWS TO DIMINISH AS SURFACE WINDS/GUSTS INCREASE. LATER THIS AFTERNOON WE ANTICIPATE THUNDERSTORMS TO DEVELOP NEAR EACH TERMINAL. HAVE KEPT VICINITY THUNDER FOR NOW UNTIL CONFIDENCE IMPROVES ON TIME OF OCCURRENCE. AS WE MOVE THROUGH THE OVERNIGHT HOURS EXPECT TO SEE SHOWERS AND POSSIBLY THUNDERSTORMS MOVE OVER THE TERMINALS. LOWER CEILINGS AND VISIBILITIES ARE EXPECTED WITH ANY CONVECTION THAT CAN PASS DIRECTLY OVER THE TERMINAL. PREV DISCUSSION... /ISSUED 300 AM CDT FRI APR 15 2016/ DISCUSSION... AN UPPER LEVEL LOW WILL CONTINUE TO DIVE SOUTHEAST TOWARD NORTHERN ARIZONA BY LATE THIS AFTERNOON. AS HEIGHTS FALL ACROSS THE SOUTHERN ROCKIES IN RESPONSE TO THIS DIVING UPPER LOW...A LEE-SIDE SURFACE LOW WILL CONTINUE TO INTENSIFY IN EASTERN COLORADO. A DRYLINE WILL BE FOUND SOUTH OF THIS SURFACE LOW THROUGH EASTERN NEW MEXICO. LOW LEVEL MOISTURE WILL CONTINUE TO BE BROUGHT NORTHWESTWARD INTO THE PANHANDLES ON GUSTY SOUTHEAST WINDS TODAY. A LEAD SHORT WAVE TROUGH MAY MOVE OVER THE PANHANDLES WELL AHEAD OF THE PARENT LOW BACK IN ARIZONA THIS AFTERNOON. IF THIS WAVE MOVES OVER THE AREA AROUND PEAK HEATING...THEN SOME THUNDERSTORMS MAY GET GOING EAST OF THE DRYLINE. OTHERWISE...IF THE TIMING IS OFF BY JUST A BIT...MOST OF THE ACTIVITY ALONG THE DRYLINE THIS AFTERNOON WILL BE IN SOUTHEAST COLORADO. AT ANY RATE...MORE THUNDERSTORMS SHOULD DEVELOP OVERNIGHT ACROSS EASTERN NEW MEXICO ALONG THE DRYLINE. LOW LEVEL SHEAR WILL INCREASE ALONG THE DRYLINE AS ANOTHER SHORT WAVE TROUGH APPROACHES WEST TEXAS. INSTABILITY WILL BE THERE TO SUPPORT SUPERCELLS AND THE AIR ALOFT WILL ONLY BE COOLING OFF WHICH WOULD SUPPORT HAIL PRODUCTION. THESE THUNDERSTORMS ARE EXPECTED TO LIFT NORTH NORTHEAST INTO SOUTHEAST COLORADO AND SOUTHWEST KANSAS BY SUNRISE SATURDAY. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON SATURDAY GIVEN THE MOIST UNSTABLE AIR MASS OVER THE PANHANDLES. THE UPPER LEVEL LOW EDGES EASTWARD INTO NORTHERN NEW MEXICO BY LATE IN THE DAY ON SATURDAY. THE MODELS SUGGEST THAT A DRY SLOT MAY BE WORKING INTO THE WESTERN TEXAS PANHANDLE BY SATURDAY EVENING. THIS SCENARIO WOULD FOCUS THE MORE INTENSE THUNDERSTORMS MORE ACROSS THE EASTERN PANHANDLES WHERE THE BEST LIFT WILL BE. MORE SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY...BUT HEAVY RAIN WILL START TO BE THE MAIN THREAT. ON SUNDAY...A COLD FRONT WILL PUSH TO THE EASTERN PANHANDLES AND THIS SHOULD AGAIN HELP TO FOCUS MORE SHOWERS AND THUNDERSTORMS. THE PANHANDLES SHOULD GET A BREAK FROM THE RAIN BY MONDAY...BUT THEN CHANCES OF RAIN MOVE BACK IN THE FORECAST FOR TUESDAY THROUGH THURSDAY. SEVERAL MINOR SHORT WAVE TROUGHS IN ASSOCIATION WITH THE UPPER LEVEL LOW...NOW OVER COLORADO AND WESTERN KANSAS...WILL MOVE ACROSS THE PANHANDLES HELPING TO SET OFF THIS NEXT CHANCE OF RAIN. PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 77 53 70 44 60 / 30 60 50 50 40 BEAVER OK 78 55 67 50 57 / 40 80 90 100 70 BOISE CITY OK 77 47 61 39 49 / 30 80 90 40 30 BORGER TX 77 58 68 47 59 / 30 60 50 90 50 BOYS RANCH TX 80 53 71 44 60 / 30 50 50 30 30 CANYON TX 77 51 73 44 61 / 30 50 40 40 30 CLARENDON TX 75 55 68 50 62 / 30 60 50 100 60 DALHART TX 80 47 67 40 56 / 30 50 60 30 20 GUYMON OK 77 54 66 44 54 / 40 80 80 50 40 HEREFORD TX 80 51 74 43 62 / 30 50 40 30 20 LIPSCOMB TX 76 56 67 52 59 / 30 60 80 100 70 PAMPA TX 76 55 67 47 60 / 30 60 50 100 60 SHAMROCK TX 76 55 66 53 63 / 30 60 60 100 70 WELLINGTON TX 77 55 67 55 65 / 20 60 60 100 70 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 9/3
Hazardous weather outlook, Apr 15, 3:19 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 319 PM CDT FRI APR 15 2016 OKZ001>003-TXZ001>020-161100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 319 PM CDT FRI APR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES SATURDAY NIGHT THROUGH SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING ACROSS THE WESTERN TWO THIRDS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. COCKRELL
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:12 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more | 13 hr |
| Apr 15, 3:53 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 52 min |
| Apr 15, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 45 min |
| Apr 15, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Hartley | 61 min |
| Apr 15, 4:50 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 28 min |
| Apr 15, 5:15 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 60 min |
| Apr 15, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 41 min |
| Apr 15, 5:49 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 56 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | AMA | Dallam, Hartley | 25 min |
| Apr 15, 6:24 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 66 min |
| Apr 15, 6:52 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.